| Model Number |
1320-0125 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "we noticed during packaging that the tube was broken, this did not happen during an operation so there was no patient impact.".
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Additional Manufacturer Narrative
The reported event could be confirmed, since the device was returned for evaluation, and matches the alleged failure.The device inspection revealed the following: the device received was found to be broken along the edge around distal portion.Overall, the device showed signs of significant usage.A significant crack was observed on the arm.Absence of any plastic deformation indicates the breakage to be brittle, most likely due to a sudden impact load.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Based on investigation, the root cause was attributed to a user related issue.The manner of breakage indicates the device was impacted/mishandled.If more information is provided, the case will be reassessed.
Event or Problem Description